# SDR HEEA966511

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050010902
- Condition: Intermittent
- Location: Cockpit
- Component: 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO UNRELIABLE AND WORKS INTERMITTENTLY. REPLACED WITH SERVICEABLE GYRO.
